I am new to this site and I have been on Topamax for nearly 2 years. Other than the normal (awful) side effects that come with Topamax has anyone experienced getting a rash with this drug? I am over the initial side effects however, this last side effect is not going away. In the last 1 1/2 months I have been getting hives every time I take my Topamax. (I take 100mg 1x am/pm)
This drug was my last recourse, I have been through everything else. I have had migraines since my adolescent years and this drug has helped me the most. From experiencing migraines every day practically; I now get 1 migraine every 6-7 weeks and it lasts 8 days or so...that is doable...at times.
I keep thinking I can put up with the hives but they continue to get worse like any bad reaction would do. I think I am having an allergic reaction to my migraine medication ... how unbelievably sad that is... There is another migraine medication available Depokote and I do not qualify to take it ... I need a back up plan.